# SDR 01FDEA00260

- Difficulty date: April 7, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 727-22
- Aircraft serial: 18865
- Aircraft time: 65,685 hours, 48,875 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, BS 660 FLOORBEAM FOUND CORRODED AT NR 5 SEAT TRACK.  CUT OUT DAMAGED AREA.  FAB AND INSTALL REPAIR PER IAW BAC 727 SRM 53-10-8.
